# SDR P5CA9701848

- Difficulty date: December 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: 2680212
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON LANDING GROUND SAW SMOKE AND POSSIBLE FLAMES COMING FROM NR 2 ENGINE AT SAME TIME LOST QUANTITY FROM NR 2 HYDRAULIC SYSTEM.  NO WARNING FROM FIRE DETECTION EQUIPMENT OR OTHER ABNORMAL ENGINE READINGS.  FOUND CHECK VALVE ON NR 2 HYDRAULIC MODULE CRACKED.  REPLACED PER BOEING M/M 29-11-23.
